# SDR AMTA200600747

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- Engine: Cfmint CFM567B2US
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER IN FLIGHT W/CENTER PUMPS ON FROM TANK 2 TO CENTER TANK.  RATE OF TRANSFER APPROX 1,200 LBS/HOUR.  C/W FIM 28-21-00-810-813.  CONFIRMED NO LEAK NOTED.  (K)
